Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 5(449), Pages 189–190 (Mi umn9910)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Linear systems with quadratic integral and complete integrability of the Schrödinger equation

V. V. Kozlov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/rm9910

Full text: PDF file (333 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:5, 959–961

Bibliographic databases:

MSC: 37K05, 35L05, 35Q41
Received: 10.09.2019

Citation: V. V. Kozlov, “Linear systems with quadratic integral and complete integrability of the Schrödinger equation”, Uspekhi Mat. Nauk, 74:5(449) (2019), 189–190; Russian Math. Surveys, 74:5 (2019), 959–961

Citation in format AMSBIB
\Bibitem{Koz19}
\by V.~V.~Kozlov
\paper Linear systems with quadratic integral and complete integrability of the Schr\"odinger equation
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 5(449)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9910}
\crossref{https://doi.org/10.4213/rm9910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3920432}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74..959K}
\elib{https://elibrary.ru/item.asp?id=43257967}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 5
\pages 959--961
\crossref{https://doi.org/10.1070/RM9910}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000510641200010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85082498207}


Linking options:
  • http://mi.mathnet.ru/eng/umn9910
  • https://doi.org/10.4213/rm9910
  • http://mi.mathnet.ru/eng/umn/v74/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volovich I.V., “Complete Integrability of Quantum and Classical Dynamical Systems”, P-Adic Numbers Ultrametric Anal. Appl., 11:4 (2019), 328–334  crossref  isi
    2. V. V. Kozlov, “Quadratic conservation laws for equations of mathematical physics”, Russian Math. Surveys, 75:3 (2020), 445–494  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. V. Kozlov, “The Liouville Equation as a Hamiltonian System”, Math. Notes, 108:3 (2020), 339–343  mathnet  crossref  crossref  isi  elib
    4. I. V. Volovich, “On Integrability of Dynamical Systems”, Proc. Steklov Inst. Math., 310 (2020), 70–77  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:252
    References:22
    First page:54

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021